# SDR DLM88010614

- Difficulty date: April 14, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 35,846 hours, 30,155 cycles
- Engine: Pwa JT8D219
- Engine time: 22,014 hours, 17,260 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: JT8D219
- Part serial: 726933
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 22,014 hours, 17,260 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AT FL 370 WITH ENGINE ANTI-ICE SELECTED THE MASTER CAUTION LITE ILLUMINATED FOLLOWED BY THE RIGHT ENGINE OIL STRAINER CLOG LITE. ACCOMPLISHED POM PROCEDURES AND AFTER THROTLE WAS RETARDED THE LITE REMAINED ILLUMINATED CONTINUOUSLY. ENGINE WAS SHUTDOWN IAW POM. REPLACED ENGINE OIL STRAINER
